Discussions By Condition: I cannot get a diagnosis.

Help! Help! I Can Not Get A Diagnosis..

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Anonymous
  • October 15, 2006
  • 04:19 PM

I Have A Rare Condition That Causes Me To Get Swellin Of My Face, Lips, Tonge And Bumps In My Body That Seems To Travel. The Bumps Appear And Dissapear And Later Appear Again In Different Parts Of The Body. I Have Avoid Taking Many Medications And Food Products Trying To Determine What It Is But So Far I Continue Having Flare Ups. If I Do Not Take The Pregnisone Medication I Get The Swelling And All The Symptoms Again, And Seems My Body Is Developing Tolerance To The Medication So I Need A Higher Dosis Every Time. It Is A Problem For Me At 77 Years Old When I Have Severe Glaucoma , Hypertension, Diabetes And Heart Disease. My Eye Doctor Tells Me That The Medication Causes My Eye Blood Pressure To Raise And I Dont Know What To Do Any More. I Have Develop This Problem After I Was In The Hospital Twice In The Same Month And Exposed To Too Many Test Involving Radiation, Can This Be The Cause? Please Help Me...

Reply Flag this Discussion

2 Replies:

  • Ruth, go see your primary care physician and get a thorough screening for allergies. My wife had those symptoms, had the tests, switched fabric softeners and, voila! problem solved.
    Pecosbill 1 Replies
    • December 5, 2006
    • 07:38 PM
    • 0
    Flag this Response
  • It sounds to me like either allergies to something in your environment or diet or more probably a reaction to a medication you are taking.You should talk to your primary care physician and discuss your symptoms and try to find out which medicine you are taking would be the most likely cause and see if you can replace it with another that doesn't have this side effect. If this doesn't produce any results a visit to a dermatologist might help.You may also want to investigate candidiasis as a possible cause of your rash. It can come on as a result of a number of medications and the symptoms vary from person to person.If the bumps do not itch intensely or burn, more likely it is hives (allergic reaction).
    Anonymous 42,789 Replies
    • December 9, 2006
    • 11:50 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?